Napredna pretraga

Pregled bibliografske jedinice broj: 178048

The Langlands classification for non-connected p-adic groups II: Multiplicity one


Ban, Dubravka; Jantzen, Chris
The Langlands classification for non-connected p-adic groups II: Multiplicity one // Proceedings of the American Mathematical Society, 131 (2003), 3297-3304 (međunarodna recenzija, članak, znanstveni)


Naslov
The Langlands classification for non-connected p-adic groups II: Multiplicity one

Autori
Ban, Dubravka ; Jantzen, Chris

Izvornik
Proceedings of the American Mathematical Society (0002-9939) 131 (2003); 3297-3304

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Non-connected reductive p-adic groups; Langlands classification

Sažetak
In an earlier paper, the authors extended the Langlands classification to the case of disconnected reductive groups. In the present article the authors prove the multiplicity one of the Langlands quotient in the standard module

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037108

Ustanove
Prirodoslovno-matematički fakultet, Split

Autor s matičnim brojem:
Dubravka Ban, (171103)

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews
  • Zentralblatt fur Mathematik